# SDR ABXA9900467

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46093
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 97532938
- Condition: Cracked
- Location: Ws 250.089
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING INBOARD SIDE STATION XS250.089 RIB VERTICAL ANGLE CRACKED AT BOTTOM.  REPAIRED IAW DC8 SRM 51-1-21 AND DWG 97532938.
